On the algorithmization of musical variations
Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 551-554
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_3_a11,
author = {R. Kh. Zaripov},
title = {On the algorithmization of musical variations},
journal = {Doklady Akademii Nauk},
pages = {551--554},
year = {1973},
volume = {211},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a11/}
}
R. Kh. Zaripov. On the algorithmization of musical variations. Doklady Akademii Nauk, Tome 211 (1973) no. 3, pp. 551-554. http://geodesic.mathdoc.fr/item/DAN_1973_211_3_a11/